Alert archive / New York / Wind Chill Warnings in 2010

Wind Chill Warning 2, NWS Albany, NY

January 29, 20104 counties in New York; Bennington County, Windham County, Vermont

NWS Albany, NY issued this wind chill warning at Jan 29, 2010, 3:02 PM EST for 4 counties in New York; Bennington County, Windham County, Vermont. It took effect at Jan 29, 2010, 6:00 PM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 29, 2010, 3:02 PM EST (20:02 UTC)
In effect from
Jan 29, 2010, 6:00 PM EST
Expired
Jan 30, 2010, 10:00 AM EST
In force
16 hr
Issued by
NWS Albany, NY

Counties Fulton County, NY, Hamilton County, NY, Herkimer County, NY, Warren County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 80 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.0 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2010-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2010-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.1939587897117136156175194Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1168 m above ground
0-6 km bulk shear
114 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

133 
WWUS41 KALY 292002
WSWALY

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBANY NY
302 PM EST FRI JAN 29 2010

NYZ032-033-042-301500-
/O.NEW.KALY.WC.W.0002.100129T2300Z-100130T1500Z/
NORTHERN HERKIMER-HAMILTON-NORTHERN WARREN-
INCLUDING THE CITIES OF...ATWELL...BIG MOOSE...EAGLE BAY...
MCKEEVER...NOBLEBORO...NORTHWOOD...OLD FORGE...SPECULATOR...
WARRENSBURG
302 PM EST FRI JAN 29 2010

...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL
WARNING FOR NORTHERN HERKIMER...HAMILTON...AND NORTHERN WARREN
COUNTIES...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM EST
SATURDAY.

THE COMBINATION OF FRIGID TEMPERATURES AND WIND SPEEDS OF 5 TO 15
MPH...WILL PRODUCE DANGEROUS WIND CHILLS OF 30 TO 35 BELOW ZERO.

WIND CHILLS OF THESE VALUES CAN LEAD TO FROSTBITE ON EXPOSED
FLESH IN ONLY 10 TO 15 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

NYZ082-VTZ013-014-301500-
/O.NEW.KALY.WC.W.0002.100129T2300Z-100130T1500Z/
NORTHERN FULTON-BENNINGTON-WESTERN WINDHAM-
INCLUDING THE CITIES OF...NORTHVILLE...MAYFIELD...BENNINGTON...
JACKSONVILLE...NEWFANE
302 PM EST FRI JAN 29 2010

...WIND CHILL WARNING IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
EST SATURDAY ABOVE 1500 FEET...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL
WARNING FOR NORTHERN FULTON...BENNINGTON...AND WESTERN WINDHAM
COUNTIES ABOVE 1500 FEET...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 10 AM EST SATURDAY.

THE COMBINATION OF FRIGID TEMPERATURES AND WIND SPEEDS OF 5 TO 15
MPH...WILL PRODUCE DANGEROUS WIND CHILLS OF 30 TO 35 BELOW ZERO.

WIND CHILLS OF THESE VALUES CAN LEAD TO FROSTBITE ON EXPOSED
FLESH IN ONLY 10 TO 15 MINUTES.

BELOW 1500 FEET...WIND CHILL VALUES OF 20 TO 29 BELOW ZERO ARE
EXPECTED. THESE VALUES ARE IN THE ADVISORY CRITERIA RANGE.

WIND CHILLS OF THESE VALUES CAN LEAD TO FROSTBITE ON EXPOSED
FLESH IN 20 TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND
WINDS WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

NYZ038>041-043-047-048-051-054-083-VTZ015-301500-
/O.NEW.KALY.WC.Y.0002.100129T2300Z-100130T1500Z/
SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY-
EASTERN RENSSELAER-SOUTHEAST WARREN-EASTERN WINDHAM-
INCLUDING THE CITIES OF...ILION...HERKIMER...LITTLE FALLS...
MOHAWK...FRANKFORT...DOLGEVILLE...GLOVERSVILLE...JOHNSTOWN...
AMSTERDAM...WELLSVILLE...SARATOGA SPRINGS...WHITEHALL...
GRANVILLE...COBLESKILL...MIDDLEBURGH...DELANSON...ESPERANCE...
DUANESBURG...ALTAMONT...HOOSICK FALLS...GLENS FALLS...
WEST GLENS FALLS...BRATTLEBORO...WEST BRATTLEBORO...BELLOWS FALLS
302 PM EST FRI JAN 29 2010

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL
ADVISORY FOR THE MOHAWK VALLEY...SCHOHARIE VALLEY...THE
HELDERBERGS...NORTHERN SARATOGA COUNTY...SOUTHERN WARREN
COUNTY...NORTHERN WASHINGTON COUNTY...EASTERN RENSSELAER COUNTY...
AND EASTERN WINDHAM COUNTY...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 10 AM EST SATURDAY.

THE COMBINATION OF FRIGID TEMPERATURES AND WIND SPEEDS OF 5 TO 15
MPH...WILL PRODUCE DANGEROUS WIND CHILLS OF 20 TO 29 BELOW ZERO.

WIND CHILLS OF THESE VALUES CAN LEAD TO FROSTBITE ON EXPOSED
FLESH IN 20 TO 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

CTZ001-MAZ001-025-NYZ058-061-063-301500-
/O.NEW.KALY.WC.Y.0002.100129T2300Z-100130T1500Z/
NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-
WESTERN GREENE-EASTERN COLUMBIA-WESTERN ULSTER-
INCLUDING THE CITIES OF...TORRINGTON...PITTSFIELD...NORTH ADAMS...
GREAT BARRINGTON...LEE...LENOX...HOUSATONIC...HUNTER...
TANNERSVILLE...WINDHAM...CHATHAM...SUNDOWN...ELLENVILLE...
WOODSTOCK...WEST HURLEY...KERHONKSON...NAPANOCH...PHOENICIA
302 PM EST FRI JAN 29 2010

...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM
EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A WIND CHILL
ADVISORY FOR THE EASTERN CATSKILLS...EASTERN COLUMBIA COUNTY...THE
BERKSHIRES...AND NORTHERN LITCHFIELD COUNTY...WHICH IS IN EFFECT
FROM 6 PM THIS EVENING TO 10 AM EST SATURDAY.

THE COMBINATION OF FRIGID TEMPERATURES AND WIND SPEEDS OF 5 TO 15
MPH...WILL PRODUCE DANGEROUS WIND CHILLS OF 15 TO 24 BELOW ZERO.

WIND CHILLS OF THESE VALUES CAN LEAD TO FROSTBITE ON EXPOSED
FLESH IN AROUND 30 MINUTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST
BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.  IF
YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind chill warning went out at Jan 29, 12:50 PM EST, 2 hours 12 minutes earlier.

Area forecast discussion, Jan 29, 12:50 PM EST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
1250 PM EST FRI JAN 29 2010

.SYNOPSIS...
ARCTIC AIR WILL CONTINUE TO POUR INTO THE REGION TODAY ON BRISK
NORTHWEST WINDS THIS AFTERNOON. HIGH PRESSURE BUILDS IN TONIGHT
AND SATURDAY AND WINDS WILL WEAKEN. A REINFORCING COLD FRONT WILL
MOVE ACROSS THE REGION SUNDAY AND SUNDAY NIGHT TRIGGERING SOME
SNOW SHOWERS. ANOTHER LARGE ARCTIC HIGH WILL BUILD IN EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
HAVE EXPIRED WIND CHILL WARNING AND ADVISORY. WIND CHILL READINGS
HAVE INCREASED OUT OF CRITERIA. HOWEVER...THIS WILL BE SHORT-
LIVED...THROUGH THE AFTERNOON. AFTER SUNSET...DESPITE WINDS
WEAKENING AS PRESSURE GRADIENT WEAKENS...TEMPERATURES WILL DROP
AND WIND CHILL READINGS WILL TOO. WILL NEED TO POST WIND CHILL
WARNINGS AND ADVISORIES AGAIN FOR TONIGHT...THEY WILL BE ISSUED
LATER THIS AFTERNOON. OTHERWISE...HAVE MADE MINOR ADJUSTMENTS TO
GRIDS THROUGH THIS AFTERNOON BASED ON OBSERVATIONS.

PREVIOUS DISCUSSION ISSUED AT 350 AM...INTENSE UPPER LOW OVER
SOUTHEASTERN CANADA ALONG WITH SURFACE HIGH OVER THE NORTH CENTRAL
STATES WILL RESULT IN STRONG GRADIENT NW WINDS...WHICH WILL
CONTINUE TO CIRCULATE VERY COLD AIR OUT OF CENTRAL CANADA INTO THE
REGION. THURSDAY EVENING SOUNDINGS HAD MINUS 30 AT 850 HPA JUST
SOUTH OF HUDSON BAY...AND LARGE AREA OF MINUS 20-25 DEGREES UPWIND
OF THE REGION OVER MICHIGAN AND ONTARIO. AS THE SURFACE LOW
CONTINUES TO MOVE EAST...AND THE HIGH BUILDS INTO THE GREAT LAKES
REGION...LOW LEVEL WINDS WILL VEER TO A MORE NORTHERLY DIRECTION.
THIS SHOULD SHORTEN HE TRAJECTORY OVER LAKE ONTARIO AND DIRECT
MORE OF THE LAKE EFFECT FARTHER WEST. WILL KEEP SLIGHT CHC POPS
OVER THE CENTRAL AND WESTERN ADIRONDACKS...WITH CHANCE POPS OVER
THE UPPER MOHAWK VALLEY...SLIGHT CHC POPS OVER THE CENTRAL MOHAWK
VALLEY AND WESTERN CATSKILLS...WITH THE REST OF THE AREA DRY. IT
WILL BE MUCH COLDER TODAY THAN YESTERDAY...WITH HIGHS FROM ZERO TO
10 ABOVE IN THE ADIRONDACKS...MID TEENS IN THE ALBANY AREA...AND
LOW 20S IN THE LOWER HUDSON AND HOUSATONIC VALLEYS. STRONG
WEST/NORTHWEST WINDS WILL AGAIN OCCUR TODAY. IN SOME AREAS WINDS
WILL BE ONLY A FEW MPH BELOW ADVISORY CRITERIA THEREFORE WILL NOT
EXTEND CURRENT WIND ADVISORIES.

THE MAIN FORECAST ISSUE WILL BE WIND CHILL. SINCE WIND CHILL
WARNINGS/ADVISORIES ARE STILL IN EFFECT...AND WILL BE IN EFFECT
MUCH OF THE MORNING IN SOME AREAS...WILL HOLD OFF ISSUANCE OF ONES
FOR TONIGHT TO REDUCE CONFUSION. INSTEAD WILL MENTION THE RECURRENCE
OF WIND CHILL IN THE HWO FOR TONIGHT. NEW WIND CHILL ADVISORIES/WARNINGS
WILL BE ISSUED MIDDAY FOR TONIGHT.

HAVE GONE WITH A BLEND BETWEEN THE MET/MOS AND MAV/MOS FOR THE LOWS
TONIGHT...WHICH WILL RANGE FROM 10 TO 15 BELOW ZERO IN THE ADIRONDACKS...NEAR
ZERO IN THE ALBANY AREA... AND IN THE LOW TO MID POSITIVE SINGLE DIGITS
IN THE HUDSON AND HOUSATONIC VALLEYS...AS THE COLDEST AIR MOVES ACROSS
THE REGION.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY NIGHT/...
SATURDAY THE SFC HIGH IS OVER THE EASTERN GRTLKS/THE NE USA ON
GEM/NAM/GFS/ECMWF. WILL BE DRY FAIR COLD DAY. SHOULD BE SOME
MODERATION AS THE COLD CORE OF THE ARCTIC AIR MASS IS RETREATING
TO THE NE DURING THE DAY BUT TEMPS WILL STILL BE BLO NORMAL. THE
FEATURE OF NOTE IS THE SOUTHERN TIER OF STATES WINTER STORM WHICH
ALL THE GUIDANCE TAKES SAFELY OUT TO THE EAST...WELL SOUTH OF OUR
RGN.

BY SUNDAY THE SFC HIGH IS RIDGED ACROSS THE NE USA AND RETREATING
SE AS A REINFORCING CDFNT PUSHES TWRD THE RGN. THE NAM/GEM ARE
SLOWER AND MORE MINIMALIST WITH THIS CDFNTS ASSOCIATED WX..HOLDING
ITS PASSAGE OFF TO SUNDAY NIGHT WITHOUT MUCH MORE THAN CHC -SHSN
AND POSSIBLE A BRIEF ENHANCEMENT OF A LONG LAKE LK ONTARIO BAND
THAT DRIFTS QUICKLY THRU THE REGION. ALL THREE SHOW A SIMILAR 500
HPA JET SETTING UP LATE SUNDAY FM MI-NJ...WITH MAX WINDS ABOUT
100KTS AND FCA IN LFQ. WHILE THIS WOULD IMPLY SIMILAR RESPONSE
THE GFS PRODUCES MORE CLOUDS FOR SUNDAY THAN THE OTHERS...AS WELL
AS MORE QPF AND A BIGGER LK RES PONCE. WHILE IT WILL BE NOTHING
LIKE THURSDAYS JET (MORE CURVED...MUCH MORE MOISTURE...CLOSER AND
25KTS STRONGER) IT CERTAINLY WILL PRODUCE SOME MID LEVEL CLOUDS
AND -SH SNOW. WILL GO TWRD VRBL/PC FOR NOW WITH CHC SNOW SHOWERS.
CAN REFINE IN TIME.

ALL THE MDLS PUSH THIS CDFNT THRU THE RGN SUN NIGHT...ALTHOUGH THE
GFS IS THE LAGGARD AGAIN BY 6-9HRS AND ALSO HAS A MORE E-W
ORIENTATION THAN THE OTHERS WHICH ARE NE-SW. RESULT IS SLOWER
DEPARTURE THAN OTHERS WITH CLOUDS...BUT REGARDLESS YET ANOTHER
ARCTIC HIGH SETTLES INTO THE REGION MONDAY NIGHT

&&

.LONG TERM /TUESDAY THROUGH THURSDAY/...
EFP FAIRLY QUIET PERIOD...AND GRIDS POPULATED WITH GMOS..AS THEY
APPEAR TO HAVE BEEN BY PVS SHIFT. RGN IN FAST WNW-ESE 500HPA FLOW
AND SYSTEMS IN THE N STREAM ARE GENERALLY DRY AND MOVE ALONG FAIRLY
QUICKLY. PERIOD STARTS WITH LARGE ARCTIC HIGH OVER NE USA. TUES NT
WAA ALONG THE SFC HIGH'S WESTERN PERIPHERY IN UPR GRT PLAINS
RESULTS IN WMFNT BOUNDARY FORMING FM UPR GRTLKS TO DELMARVA...AND
OVERRUNNING CLOUDS FORMING AND STREAMING INTO RGN TUES NT INTO WED
NT. RESULT WILL BE VRBL CLOUDS AND ONLY SLIGHT CHC POPS WITH WEAK
RESPONSE -SHSN. BY THU SFC HIGH IS ALONG MID ATLC COAST AND FCA IN
S-SE FLOW AS 500 HPA RIDGE STARTS TO BUILD FM NC TO LK SUPERIOR.
LATE WED AND THU WILL BE DRY AND SEASONABLE.

OUT TO OUR WEST WAY OUT THERE IN DAY 8 GRIDS A FAIRLY SIGNIFICANT
STORM IS ALLUDED TO BE ORGANIZING FOR NEXT FRI ON GFS. WHILE THE
SIGNAL FOR THIS EVENT HAS BEEN IN THE GUIDANCE FOR DAYS NOW...ITS
STILL ENDING UP EVERYWHERE FM A COASTAL LOW ROARING UP THE
SEABOARD (GFS)...TO A REPLAY OF TOMORROW'S LOW...ACROSS THE
SOUTHERN STATES AND OUT TO SEA WELL SOUTH OF HERE (ECMWF). SINCE WE
USED GMOS...GOT CHC POPS IN FOR DAY 8 GRIDS.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
VFR CONDITIONS THROUGH TAF PERIOD...18Z/SATURDAY. HOWEVER...BRISK
AND GUSTY NORTHWEST WINDS WILL CONTINUE THIS AFTERNOON. THE
PRESSURE GRADIENT WILL WEAKEN TONIGHT AND THE WINDS WILL TOO.
GUSTS TO AROUND 35 KNOTS ARE EXPECTED AT KALB WHERE THE FLOW
FUNNELS DOWN THE MOHAWK VALLEY. OTHERWISE...GUSTS INTO THE 20S AT
KPOU AND KGFL. LAKE ENHANCED CLOUDS WILL EXTENDED INTO THE
AREA...BUT ARE EXPECTED TO REMAIN SCATTERED AT THE TAFS SITES.

OUTLOOK...
SAT-TUE...VFR. NO SIG WX.
WED...VFR WITH A SLIGHT CHANCE OF SNOW SHOWERS.

&&

.HYDROLOGY...
FRIGID AIR WILL POUR INTO THE REGION TODAY. THE COLD WEATHER WILL
LAST THROUGH THE WEEKEND. ANY PRECIP THAT DOES OCCUR WILL BE IN
THE FORM OF SNOW. RIVER FLOWS WILL CONTINUE TO DIMINISH THE NEXT
FEW DAYS.

AS WATER LEVELS DROP WITH TEMPERATURES WELL BELOW FREEZING...SLABS
OF ICE IN THE RIVERS ARE LIKELY TO BE CEMENTED TOGETHER AND ICE WILL
ALSO FORM AND THICKEN WITH NIGHTTIME LOWS MAINLY BETWEEN 10 ABOVE
AND 10 BELOW ZERO TONIGHT...FRIDAY...AND SATURDAY NIGHTS. STRONG
WINDS WILL ADD TO THE COOLING.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA/SNYDER
NEAR TERM...IAA/RCK
SHORT TERM...SNYDER
LONG TERM...SNYDER
AVIATION...IAA
HYDROLOGY...JPV
Hazardous weather outlook, Jan 29, 1:10 PM EST, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
110 PM EST FRI JAN 29 2010

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-301100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
110 PM EST FRI JAN 29 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIND CHILL WARNINGS AND ADVISORIES WILL BE NEEDED AGAIN TONIGHT
AND WILL BE ISSUED LATER THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

WIND CHILL WARNINGS AND ADVISORIES WILL BE NEEDED INTO SATURDAY
MORNING AND WILL BE ISSUED LATER THIS AFTERNOON.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 3:02 PM ESTWind Chill AdvisoryALYAlbany, Columbia, Fulton, Greene, Herkimer, Montgomery and 7 more19 hr

Nearby

Wind Chill Warnings in New York, 2010Wind Chill Warnings in Vermont, 2010Every wind chill warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.